# SDR SWAA2025111223949

- Difficulty date: October 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP (5EA) LH AND (5EA) RH SIDE AT PASSENGER CABIN.   REPLACED THE PHOTOLUMINESCENT STRIP (5EA) LT AND (5EA) RT SIDE IN PAX CABIN IAW AMM 33-51-15-400-802.
